# SDR U2RA202009210001

- Difficulty date: August 1, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B1559913
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 57-866-01-01 FOUND NR 3 FLAP TRACK FIXED DRIVE LINK OUTBOARD LUG CORRODED.  REPAIRED PER VT-SAA EA 747-5740-56-A8470 REV A.
